# SDR CPCP20080011

- Difficulty date: February 21, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 494
- Aircraft time: 18,224 hours, 21,275 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT TRACK BETWEEN FRAME 36-39 CORRODED.  LT SEAT TRACK BETWEEN  FRAME 36-39, REPLACED AND INSTALLED AS PER SRM 51-25-04.
